Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/9555
Title: On Infinitesimal Deformations of the Regular Part of a Complex Cone Singularity
Contributor(s): Harris, Adam  (author)orcid ; Kolar, Martin (author)
Publication Date: 2011
Open Access: Yes
DOI: 10.2206/kyushujm.65.25Open Access Link
Handle Link: https://hdl.handle.net/1959.11/9555
Abstract: This article follows recent work of Miyajima on the complex-analytic approach to deformations of the regular part (i.e. the punctured smooth neighbourhood) of isolated singularities. Attention has previously focused on stably-embeddable infinitesimal deformations as those which correspond to standard algebraic deformations of the germ of a variety, and which also lead to convergent series solutions of the Kodaira-Spencer integrability equation. The emphasis of the present paper, however, is on the subspaces Zₒ of first cohomology classes containing infinitesimal deformations with vanishing Kodaira-Spencer bracket, and Wₒ, consisting more broadly of deformations for which the bracket represents the trivial second cohomology class. Deformations representing classes in Zₒ are automatically integrable, regardless of their analytic behaviour near the singular point. Classes in Wₒ are those for which only the first formal obstruction to integrability is overcome. After some preliminary results on cohomology, the main theorem of this paper gives a partial description of the analytic geometry of Zₒ and Wₒ for affine cones of arbitrary dimension.
Publication Type: Journal Article
Source of Publication: Kyushu Journal of Mathematics, 65(1), p. 25-38
Publisher: Kyushu University
Place of Publication: Fukuoka, Japan
ISSN: 1340-6116
Field of Research (FOR): 010102 Algebraic and Differential Geometry
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 211
Views: 229
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

44
checked on Feb 7, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.